The limit behavior of measure compositions in certain symmetric spaces
Doklady Akademii Nauk, Tome 143 (1962) no. 2, pp. 286-288
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_143_2_a10,
author = {V. N. Tutubalin},
title = {The limit behavior of measure compositions in certain symmetric spaces},
journal = {Doklady Akademii Nauk},
pages = {286--288},
year = {1962},
volume = {143},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_143_2_a10/}
}
V. N. Tutubalin. The limit behavior of measure compositions in certain symmetric spaces. Doklady Akademii Nauk, Tome 143 (1962) no. 2, pp. 286-288. http://geodesic.mathdoc.fr/item/DAN_1962_143_2_a10/